Jun Cai
Jun Cai
Professor of Actuarial Science, University of Waterloo, Canada
Verified email at uwaterloo.ca
Title
Cited by
Cited by
Year
Optimal retention for a stop-loss reinsurance under the VaR and CTE risk measures
J Cai, KS Tan
ASTIN Bulletin: The Journal of the IAA 37 (1), 93-112, 2007
2462007
Optimal reinsurance under VaR and CTE risk measures
J Cai, KS Tan, C Weng, Y Zhang
Insurance: Mathematics and Economics 43 (1), 185-196, 2008
2432008
On the expected discounted penalty function at ruin of a surplus process with interest
J Cai, DCM Dickson
Insurance: Mathematics and Economics 30 (3), 389-404, 2002
1462002
Ruin probabilities with dependent rates of interest
J Cai
Journal of applied probability 39 (2), 312-323, 2002
1292002
Ruin probabilities with a Markov chain interest model
J Cai, DCM Dickson
Insurance: Mathematics and Economics 35 (3), 513-525, 2004
1212004
Ruin probabilities and penalty functions with stochastic rates of interest
J Cai
Stochastic processes and their applications 112 (1), 53-78, 2004
1172004
On max-sum equivalence and convolution closure of heavy-tailed distributions and their applications
J Cai, Q Tang
Journal of applied Probability 41 (1), 117-130, 2004
1072004
Conditional tail expectations for multivariate phase-type distributions
J Cai, H Li
Journal of Applied Probability 42 (3), 810-825, 2005
1012005
Upper bounds for ultimate ruin probabilities in the Sparre Andersen model with interest
J Cai, DCM Dickson
Insurance: Mathematics and Economics 32 (1), 61-71, 2003
952003
Discrete time risk models under rates of interest
J Cai
Probability in the Engineering and Informational Sciences 16 (3), 309-324, 2002
942002
Multivariate risk model of phase type
J Cai, H Li
Insurance: Mathematics and Economics 36 (2), 137-152, 2005
882005
Optimal dividends in an Ornstein-Uhlenbeck type model with credit and debit interest
J Cai, HU Gerber, H Yang
North American Actuarial Journal 10 (2), 94-108, 2006
862006
On the time value of absolute ruin with debit interest
J Cai
Advances in Applied Probability 39 (2), 343-359, 2007
852007
Ruin in the perturbed compound Poisson risk process under interest force
J Cai, H Yang
Advances in Applied Probability 37 (3), 819-835, 2005
672005
On the expectation of total discounted operating costs up to default and its applications
J Cai, R Feng, GE Willmot
Advances in Applied Probability 41 (2), 495-522, 2009
592009
Dependence properties and bounds for ruin probabilities in multivariate compound risk models
J Cai, H Li
Journal of Multivariate Analysis 98 (4), 757-773, 2007
582007
Optimal reciprocal reinsurance treaties under the joint survival probability and the joint profitable probability
J Cai, Y Fang, Z Li, GE Willmot
Journal of risk and insurance 80 (1), 145-168, 2013
572013
Reliability of a large consecutive-k-out-of-r-from-n: F system with unequal component-reliability
J Cai
IEEE Transactions on Reliability 43 (1), 107-111, 1994
571994
Optimal reinsurance with positively dependent risks
J Cai, W Wei
Insurance: Mathematics and Economics 50 (1), 57-63, 2012
512012
Lundberg inequalities for renewal equations
GE Willmot, J Cai, XS Lin
Advances in Applied Probability 33 (3), 674-689, 2001
472001
The system can't perform the operation now. Try again later.
Articles 1–20